# SDR ASAA2021050534754

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 47,568 hours, 14,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY FLOOR PROXIMITY LIGHT DOES NOT TURN ON. GROUNDED - YES. TIGHTENED LIGHT BULB OPS NORMAL REF B737-800 AMM 33-29-00.
